# SDR QXEA200701193

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,790 hours, 33,908 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10306814
- Part serial: 78346
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 10,913 hours, 16,294 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - WITH ONLY GROUND FAN ON, ELECTRICAL SMELL COMING FROM AIR DUCT VENTS. DID NOT SMELL IT WITH RECIRC FAN.  MAINTENANCE REPLACED OUTFLOW VALVE.  OPERATION CHECK GOOD.
